Infinite horizon optimal impulsive control with applications to Internet congestion control



Avrachenkov, Konstantin, Habachi, Oussama, Piunovskiy, Alexey and Zhang, Yi ORCID: 0000-0002-3200-6306
(2015) Infinite horizon optimal impulsive control with applications to Internet congestion control. International Journal of Control, 88 (4). 703 - 716.

[img] Text
IJC.pdf - Accepted Version

Download (527kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 01 Jul 2016 15:31
Last Modified: 29 Nov 2021 08:10
DOI: 10.1080/00207179.2014.971436
URI: https://livrepository.liverpool.ac.uk/id/eprint/3001991